Arkansas, 2026

Tornadoes and Hail in Arkansas, March 15, 2026

March 15, 2026 · NWS LZK · 36 events in 19 counties and zones

A deepening surface low pressure system was centered over Illinois and an attendant cold front extended south-southwestward sweeping from west to east across Arkansas during the afternoon and evening hours of March 15, 2026. Multiple severe thunderstorms developed in a well-defined warm sector positioned across the state where storms matured and quickly became severe producing large hail,…

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
36

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS LZK wrote it up.

A deepening surface low pressure system was centered over Illinois and an attendant cold front extended south-southwestward sweeping from west to east across Arkansas during the afternoon and evening hours of March 15, 2026. Multiple severe thunderstorms developed in a well-defined warm sector positioned across the state where storms matured and quickly became severe producing large hail, damaging wind gusts, and tornadoes.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before the first event at Mar 15, 12:19 PM CST, 2 hours 31 minutes earlier. Its key messages:

  • Issued at 1234 AM CDT Sun Mar 15 2026 -Severe thunderstorms possible this afternoon/evening...with damaging winds and a few tornadoes possible -Windy conditions into Monday -Very cold wind chills tonight into Monday...along with well below freezing conditions Monday and Tuesday mornings -Temperatures rebound by the middle of next week...with well above normal conditions by late next week
Area forecast discussion, Mar 15, 12:19 PM CST, 2 hours 31 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Little Rock AR
119 PM CDT Sun Mar 15 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 1234 AM CDT Sun Mar 15 2026

-Severe thunderstorms possible this afternoon/evening...with
damaging winds and a few tornadoes possible

-Windy conditions into Monday

-Very cold wind chills tonight into Monday...along with well below
freezing conditions Monday and Tuesday mornings

-Temperatures rebound by the middle of next week...with well above
normal conditions by late next week

&&

.DISCUSSION...
Issued at 1234 AM CDT Sun Mar 15 2026

A shortwave will exit the Rockies this morning...deepening as it
moves east into the Plains. SFC low pressure will develop ahead of
this upper shortwave over the central Plains...and move ENE towards
the Great Lakes region tonight. A trailing cold front will then move
rapidly SE through the state this afternoon...moving east of the
state tonight. Much colder air will then surge south into the state
tonight through Mon night. Many hazards will be expected with this
system as it moves over the region.

The first hazard to discuss continues to be the threat for SVR
convection. Forecast soundings suggest a persistent capping
inversion ahead of the surging cold front...which should limit
convection ahead of the front initially. However...given the rapid
SE movement of the cold front and impressive large scale
lift...expect the capping inversion to be easily overcome with the
SFC frontal forcing. Very impressive dynamics are expected with the
shortwave as it drops SE into the state...with plenty of wind energy
expected to translate downward towards the SFC. As a
result...damaging winds will be the primary threat expected...with
winds of 60 to 70 mph possible with the strongest convection along
the front. There may also be a threat for a few QLCS brief tornadoes
along the leading edge of the convection. While not a  primary
threat...some hail may also be seen with any more discrete cells.
Expect the SVR threat to rapidly end from NW to SE this evening as
the front moves east of AR.

The next hazard to discuss will be very strong non-thunderstorm
winds. Given the aforementioned impressive dynamics with the upper
shortwave...and tightening SFC pressure gradient... there looks to
be at least Wind Adv level winds possible. Initially...SRLY winds
look to be in the 15 to 30  mph range sustained ahead of the
front...with gusts over 40 mph at times. However...once the front
passes...and the upper wave moves into the state...expect the NWRLY
winds to increase further across the state late this afternoon into
to night. These winds look to be in the 20 to 40 mph range
sustained...and gusts of 45 to maybe over 50 mph at times. In
fact...some higher terrain areas may see wind gusts well over 50
mph. Have initially used a 50/50 blend of NBM/NBM90 for wind/gust
grids...but could see some potential these could still be a tad low.

Winter-like conditions will make a impressive return tonight into
Mon as much colder air will arrive behind the front. There was some
potential in earlier data to suggest some light snow behind the
front...but latest guidance erodes most of the moisture in the cold
air. As a result...the potential for snow looks much more limited at
this time. If any snow were to be seen...it will be brief and with
limited impacts...and mainly across NRN/NWRN sections.

Windy conditions combined with temps dropping into the teens and 20s
by around sunrise Mon morning will result in wind chill values
dropping into the single digits and teens across central to NWRN
sections. The higher terrain areas of the Ozarks may see wind chill
values get near zero at times. Some low to mid 20s wind chills will
even be possible into SERN AR Mon morning.

While wind chill values will be impressively cold for this time of
year...actual temperatures will also create some hazards as temps
will drop well below freezing. This will result in a widespread
freeze for all of the state both Mon and Tue mornings. Initially...a
large portion of the state will see temps below freezing by sunrise
Mon...with basically all of AR below freezing Tue morning. Temps
will range from the upper teens to upper 20s for all but the SERN
sections Mon morning....and mid teens to mid 20s for basically all
of AR Tue morning. Given how warm conditions have been the last few
weeks...and how responsive plant life has been to the warmer
conditions...this cold may cause significant damage as a result.

Another hazard to discuss will be the increased fire weather threat
on Mon. Depending on how wet fuels become with the frontal
convection...winds will remain elevated on Mon afternoon. While
temps will be below normal for highs Mon...very dry air will have
filtered into the state as well. This will result in min RH values
dipping to near or below critical levels...with some potential for
seeing near Red Flag Conditions Mon afternoon. Will have to see how
long the breezy winds persist to see how likely this scenario may be.

The cold snap will be short-lived as SRLY flow will return by late
Tue and especially by mid-week. Upper level ridging will also be
seen as the ridge to the SW expands towards AR. Temps by late in the
forecast will be back into the 70s for most areas...and even some
80s by late next week.

&&

.AVIATION...
(18Z TAFS)
Issued at 116 PM CDT Sun Mar 15 2026

Strong SWrly winds wl cont over the FA ahead of an aprchg cdfrnt
noted over NErn OK/NWrn AR near 18Z, w/ asctd TSRA along the frnt.
Expect MVFR CIGs to persist thru the evng, w/ aforementioned TSRA
extending along the cdfrnt, and gusty NWrly winds ensuing behind
the frnt. Sustained winds of 20 to 25 kts and gusts near 40 kts wl
be possible either side of the cdfrnt. MVFR CIGs should improve fm
W to E later into the overnight PD near and beyond 16/06Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     27  42  22  50 /  30   0   0   0
Camden AR         30  47  25  56 /  30   0   0   0
Harrison AR       21  36  20  52 /  10   0   0   0
Hot Springs AR    28  43  26  54 /  10   0   0   0
Little Rock   AR  30  45  26  53 /  30   0   0   0
Monticello AR     32  47  26  54 /  60   0   0   0
Mount Ida AR      26  43  24  56 /  10   0   0   0
Mountain Home AR  22  37  19  50 /  10   0   0   0
Newport AR        29  41  25  48 /  50   0   0   0
Pine Bluff AR     31  45  26  53 /  40   0   0   0
Russellville AR   27  43  23  55 /  10   0   0   0
Searcy AR         28  44  22  51 /  40   0   0   0
Stuttgart AR      31  43  26  49 /  50   0   0   0

&&

.LZK WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 7 AM CDT Monday for ARZ004>008-014>017-024-
025-031>034-039-042>047-052>057-062>069-103-112-113-121>123-130-
137-138-140-141-203-212-213-221>223-230-237-238-240-241-313-340-
341.

Freeze Warning from 1 AM to 10 AM CDT Monday for ARZ004>008-
014>017-024-025-031>034-039-042>047-052>057-062>069-103-112-113-
121>123-130-137-138-140-141-203-212-213-221>223-230-237-238-240-
241-313-340-341.

&&

SHORT TERM...62
LONG TERM....62
AVIATION...72

In the hours before

Special weather statement, Mar 15, 2:13 PM CST, 37 minutes before
Special Weather Statement
National Weather Service Little Rock AR
313 PM CDT Sun Mar 15 2026

ARZ004-005-103-112-113-203-212-213-313-152100-
Baxter AR-Boone County Except Southwest AR-Marion AR-
Newton County Higher Elevations AR-Newton County Lower Elevations AR-
Northwest Searcy County Higher Elevations AR-
Eastern, Central, and Southern Searcy County Higher Elevations AR-
Searcy County Lower Elevations AR-Boone County Higher Elevations AR-
313 PM CDT Sun Mar 15 2026

...Strong thunderstorms will impact portions of northern Searcy,
northeastern Newton, Marion, southern Boone and northwestern Baxter
Counties through 400 PM CDT
...

At 312 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Olvey to Carver to near Piercetown.
Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Harrison...                       Bull Shoals...
Yellville...                      Jasper...
Gassville...                      Flippin...
Lakeview in Baxter County...      Bergman...
Western Grove...                  Pyatt...
Valley Springs...                 Dugger...
Olvey...                          Carver...
Duff...                           Lakeway...
Bull Shoals State Park...         Clark Hill...
Maumee...                         Pruitt...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for north central
Arkansas.

&&

LAT...LON 3643 9249 3615 9243 3598 9246 3591 9324
      3596 9320 3630 9320
TIME...MOT...LOC 2012Z 256DEG 41KT 3619 9301 3599 9306 3591 9311

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

77
Special weather statement, Mar 15, 2:28 PM CST, 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
328 PM CDT Sun Mar 15 2026

ARZ039-042-137-138-237-238-240-241-152115-
Northwest Yell County AR-Northern Scott County AR-Perry AR-
Yell Excluding Northwest AR-Central and Southern Scott County AR-
Northern Montgomery County Higher Elevations AR-Garland AR-
Northern Polk County Higher Elevations AR-
328 PM CDT Sun Mar 15 2026

...A strong thunderstorm will impact portions of southwestern Perry,
northwestern Garland, southeastern Scott, southwestern Yell and
northern Montgomery Counties through 415 PM CDT
...

At 328 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Waldron, moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Danville...                       Gravelly...
Fourche Valley...                 Plainview in Yell County...
Muddy Creek WMA...                Corinth...
Wing...                           Olio...
Kingston...                       Bluffton...
Rover...                          Boles...
Blue Ball...                      Sunlight Bay Park...
Union Hill...                     Chula...
Macedonia in Yell County...       Cedar Creek...
Waltreak...                       Y City...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for central and
western Arkansas.

&&

LAT...LON 3512 9329 3475 9322 3467 9409 3485 9416
TIME...MOT...LOC 2028Z 251DEG 48KT 3479 9403

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

76
Special weather statement, Mar 15, 2:36 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Little Rock AR
336 PM CDT Sun Mar 15 2026

ARZ112-113-121>123-221>223-313-152115-
Van Buren County Higher Elevations AR-
Pope County Higher Elevations AR-Newton County Higher Elevations AR-
Southern Pope County AR-
Eastern, Central, and Southern Searcy County Higher Elevations AR-
Searcy County Lower Elevations AR-Southeast Van Buren County AR-
Johnson County Higher Elevations AR-Southern Johnson County AR-
336 PM CDT Sun Mar 15 2026

...Strong thunderstorms will impact portions of southern Searcy,
southeastern Newton, eastern Johnson, northwestern Van Buren and
northern Pope Counties through 415 PM CDT
...

At 335 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rosetta to near Holman to Lake Dardanelle.
Movement was northeast at 55 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Marshall...                       Dover...
Knoxville...                      Hector...
Marsena...                        Witts Spring...
Rocky Hill...                     Moore...
Dabney...                         Bohannon...
Imo...                            Holman...
Watts...                          Kay...
Dillen...                         Broomfield...
Solo...                           Smyrna...
Eula...                           Woolum...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 900 PM CDT for western,
central and north central Arkansas.

&&

LAT...LON 3600 9258 3585 9252 3554 9258 3534 9337
      3550 9333 3579 9330
TIME...MOT...LOC 2035Z 241DEG 47KT 3569 9329 3554 9327 3534 9333

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

77

The radar

The Springfield radar (KSGF), 133 km away, was scanning. The volume nearest the first event began at 20:51 UTC.

Open the radar archive at this moment

Event by event

18 thunderstorm wind, 16 hail, 2 tornado. Local standard time, as filed.

Hail, Baxter

When
March 15, 2:50 PM CST
Where
Baxter County, 1.31 mi ENE of Gassville
Measured
1 in hail
Reported by
Public
Coordinates
36.290, -92.480

Quarter-sized hail fell in the community of Gassville.

Hail, Baxter

When
March 15, 3:00 PM CST
Where
Baxter County, 0.69 mi N of Henderson
Measured
1 in hail
Reported by
Public
Coordinates
36.380, -92.230

Quarter-sized hail fell in Mountain Home with slightly smaller hail falling as well and accumulating a few inches deep in some spots.

Hail, Baxter

When
March 15, 3:00 PM CST
Where
Baxter County, 2.35 mi NNW of Henderson
Measured
0.75 in hail
Reported by
Public
Coordinates
36.400, -92.250

Penny-sized hail fell in the community of Henderson.

Thunderstorm Wind, Fulton

When
March 15, 3:03 PM CST
Where
Fulton County, Vidette
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
36.430, -92.120

A small metal farm building was collapsed due to high winds in Vidette.

Thunderstorm Wind, Perry

When
March 15, 3:35 PM CST
Where
Perry County, 0.69 mi N of Houston
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
35.040, -92.700

A few trees were uprooted in the town of Houston.

Hail, Pike

When
March 15, 3:53 PM CST
Where
Pike County, 0.57 mi W of Antoine
Measured
0.88 in hail
Reported by
COOP Observer
Coordinates
34.030, -93.430

Nickel-sized hail fell in the community of Antoine.

Hail, Faulkner

When
March 15, 3:54 PM CST
Where
Faulkner County, 2.15 mi SSE of Belk Corner
Measured
1 in hail
Reported by
Public
Coordinates
35.020, -92.470

Quarter-sized hail fell on the southern side of Conway.

Thunderstorm Wind, Faulkner

When
March 15, 3:55 PM CST
Where
Faulkner County, 0.69 mi N of Pickles Gap
Measured
56 kt (64 mph) estimated gust
Reported by
Amateur Radio
Coordinates
35.140, -92.400

A tin roof was blown off of a shed and multiple trees were blown down in this area north of Conway.

Thunderstorm Wind, Faulkner

When
March 15, 3:55 PM CST
Where
Faulkner County, 1.38 mi S of Gold Creek
Measured
56 kt (64 mph) estimated gust
Reported by
Broadcast Media
Coordinates
35.000, -92.420

A tree was blown into powerlines along Arkansas Highway 365 near Gold Creek.

Hail, Cleburne

When
March 15, 4:00 PM CST
Where
Cleburne County, 0.69 mi N of Stark
Measured
1 in hail
Reported by
Public
Coordinates
35.580, -92.180

Quarter-sized hail fell in the town of Greers Ferry.

Thunderstorm Wind, Faulkner

When
March 15, 4:00 PM CST
Where
Faulkner County, 2.68 mi NW of Hamlet
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.110, -92.350

A home in the neighborhood of Pickles Gap had two trees which fell onto the residence.

Thunderstorm Wind, Hot Spring

When
March 15, 4:15 PM CST
Where
Hot Spring County, 0.9 mi SW of Malvern
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
34.360, -92.810

Multiple trees were blown down in the town of Malvern.

Thunderstorm Wind, Faulkner

When
March 15, 4:15 PM CST
Where
Faulkner County, 0.89 mi SW of Enola
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.190, -92.210

Two barns had their roofs removed by severe winds near the community of Enola.

Hail, Cleburne

When
March 15, 4:20 PM CST
Where
Cleburne County, 1.49 mi SSW of Heber Spgs
Measured
0.75 in hail
Reported by
Public
Coordinates
35.480, -92.040

Penny sized hail fell near the town of Heber Springs.

Thunderstorm Wind, White

When
March 15, 4:23 PM CST
Where
White County, Rose Bud
Measured
56 kt (64 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
35.330, -92.080

Multiple power poles were broken near Rose Bud leaving over 3,000 customers without power.

Thunderstorm Wind, Grant

When
March 15, 4:25 PM CST
Where
Grant County, 1.38 mi S of Fenter
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
34.360, -92.630

Trees and powerlines were blown down along Arkansas Highway 229 near Fenter.

Hail, Saline

When
March 15, 4:25 PM CST
Where
Saline County, 2.15 mi SSE of Traskwood
Measured
1 in hail
Reported by
Public
Coordinates
34.420, -92.640

Quarter-sized hail fell near the community of Traskwood.

Thunderstorm Wind, White

When
March 15, 4:25 PM CST
Where
White County, Rose Bud
Measured
56 kt (64 mph) estimated gust
Reported by
Fire Department/Rescue
Coordinates
35.330, -92.080

Three power poles were snapped in the community of Rose Bud.

Hail, Clark

When
March 15, 4:28 PM CST
Where
Clark County, 0.9 mi SE of Griffithtown
Measured
1 in hail
Reported by
Public
Coordinates
34.040, -92.940

Quarter-sized hail fell near the community of Gravel Junction.

Thunderstorm Wind, Pulaski

When
March 15, 4:31 PM CST
Where
Pulaski County, (Lit)little Rock Ada
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
34.730, -92.230

The ASOS at KLIT, Clinton National Airport/Adams Field in Little Rock recorded a measured wind gust of 58 mph.

Hail, Jefferson

When
March 15, 4:33 PM CST
Where
Jefferson County, 0.57 mi E of White Hall
Measured
0.75 in hail
Reported by
Public
Coordinates
34.270, -92.090

Penny sized hail fell near the town of White Hall.

Thunderstorm Wind, Lawrence

When
March 15, 4:35 PM CST
Where
Lawrence County, 1.81 mi ENE of Strawberry
Measured
52 kt (60 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.980, -91.290

A few trees were knocked down near the community of Strawberry.

Tornado, Lawrence

When
March 15, 4:43 PM CST to 4:53 PM CST
Where
Lawrence County, 1.41 mi SSE of Clover Bend to 0.66 mi SSW of Ponders
Rating
EF1
Path length
10.41 mi
Path width
200 yd
Reported by
NWS Storm Survey
Coordinates
35.962, -91.089

This tornado began along County Road 547 where it damaged several power poles. The tornado continued towards the northeast over mostly farmland along County Road 534. It then moved into the town of Minturn where numerous trees were uprooted or snapped. Additionally, a few mobile homes sustained roof damage. The tornado then crossed over Interstate 67 and Narrow Gauge Road where more trees were uprooted. As it continued to the northeast, it tracked over more farmland before causing minor roof damage to a barn off County Road 701. The tornado continued toward County Road 705 where it downed more trees and power poles before dissipating. This tornado was rated EF1 with estimated maximum winds of 105 mph.

Thunderstorm Wind, Lawrence

When
March 15, 4:45 PM CST
Where
Lawrence County, 0.69 mi N of Minturn
Measured
61 kt (70 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.980, -91.030

Multiple mobile homes had roofs completely torn off and several power poles fell in Minturn.

Thunderstorm Wind, Lawrence

When
March 15, 4:46 PM CST
Where
Lawrence County, 2.34 mi WSW of Ponders
Measured
56 kt (64 mph) estimated gust
Reported by
Emergency Manager
Coordinates
35.990, -90.940

Multiple power poles fell in the vicinity of Sedgwick.

Hail, Lonoke

When
March 15, 4:47 PM CST
Where
Lonoke County, 0.89 mi SW of Woodlawn
Measured
0.75 in hail
Reported by
Public
Coordinates
34.910, -91.890

Penny sized hail fell near the community of Woodlawn.

Hail, Cleveland

When
March 15, 4:50 PM CST
Where
Cleveland County, 1.8 mi NW of Rye
Measured
1.75 in hail
Reported by
Public
Coordinates
33.750, -92.000

Golf-ball sized hail fell in the town of Rye.

Thunderstorm Wind, Lawrence

When
March 15, 4:50 PM CST
Where
Lawrence County, 0.69 mi N of Minturn
Measured
67 kt (77 mph) measured gust
Reported by
Mesonet
Coordinates
35.980, -91.030

A Union Pacific Railroad Weather Station measured a wind gust of 77 mph near Minturn.

Tornado, Arkansas

When
March 15, 5:02 PM CST to 5:09 PM CST
Where
Arkansas County, 2.4 mi ESE of Abeles to 1.81 mi SSE of Goldman
Rating
EFU
Path length
2.36 mi
Path width
50 yd
Reported by
NWS Storm Survey
Coordinates
34.418, -91.630

This tornado began in an isolated patch of trees before moving into an open field. This tornado remained in an open field through its duration, causing no damage. Numerous trained spotters observed and recorded this tornado. NWS survey team inspected the area and found no damage, thus rating the tornado EFU.

Thunderstorm Wind, Arkansas

When
March 15, 5:10 PM CST
Where
Arkansas County, Stuttgart
Measured
56 kt (64 mph) estimated gust
Reported by
Public
Coordinates
34.500, -91.550

Several trees were blown down across the town of Stuttgart.

Hail, Drew

When
March 15, 5:15 PM CST
Where
Drew County, 2.4 mi ENE of Rose Hill
Measured
1.25 in hail
Reported by
Public
Coordinates
33.680, -91.780

Half-dollar sized hail fell north of the town of Monticello.

Hail, Arkansas

When
March 15, 5:45 PM CST
Where
Arkansas County, 1.14 mi W of St Charles
Measured
0.75 in hail
Reported by
Public
Coordinates
34.370, -91.150

Penny-sized hail fell near the town of St. Charles.

Hail, Drew

When
March 15, 5:50 PM CST
Where
Drew County, Jerome
Measured
1.25 in hail
Reported by
Public
Coordinates
33.400, -91.470

Half-dollar sized hail fell in the town of Jerome.

Hail, Desha

When
March 15, 6:00 PM CST
Where
Desha County, 0.69 mi S of Rohwer
Measured
2 in hail
Reported by
Trained Spotter
Coordinates
33.760, -91.280

Lime-sized hail fell in the town of Rohwer.

Thunderstorm Wind, Desha

When
March 15, 6:10 PM CST
Where
Desha County, 0.69 mi N of Pendleton
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
33.980, -91.380

Corrects previous non-severe thunderstorm wind gust from this site as mesonet from Pendleton record measured wind gust of 66 mph.

Thunderstorm Wind, Desha

When
March 15, 6:17 PM CST
Where
Desha County, 0.69 mi N of Pendleton
Measured
57 kt (66 mph) measured gust
Reported by
Mesonet
Coordinates
33.980, -91.380

The Mesonet station ARDO7 at Arkansas Highway 165 in Pendleton measured a thunderstorm wind gust of 66 mph.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Arkansas in 2026Every state in 2026This day in weather historyThe tornado archive for Arkansas, 2026Warnings in Arkansas, March 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1314605, 1314608, 1314614, 1314621, 1314622, 1314612, 1314629, 1314631, 1314636, 1314637, 1314639, 1314643, 1324017, 1324018, 1324019, 1324020, 1324021, 1326484, 1324023, 1324027, 1324031, 1326485, 1326270, 1324034, 1324035, 1324036, 1324039, 1324043, 1326269, 1324048, 1324052, 1326482, 1324053, 1324055, 1326483, 1324060.